The Moebius strip and a social choice paradox
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Economics Letters.
Volume (Year): 45 (1994)
Issue (Month): 3 ()
Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Lauwers, Luc, 2000.
"Topological social choice,"
Mathematical Social Sciences,
Elsevier, vol. 40(1), pages 1-39, July.
- Lauwers, Luc, 1999. "Topological social choice," Open Access publications from Katholieke Universiteit Leuven urn:hdl:123456789/238412, Katholieke Universiteit Leuven.
- Luc Lauwers, 1999. "Topological Social Choice," Center for Economic Studies - Discussion papers ces9912, Katholieke Universiteit Leuven, Centrum voor Economische Studiën.
- Yasuhito Tanaka, 2005. "A topological proof of Eliaz's unified theorem of social choice theory (forthcoming in "Applied Mathematics and Computation")," Public Economics 0510021, EconWPA, revised 26 Oct 2005.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.